Alert archive / Iowa / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 236, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Aug 5, 2018, 9:36 AM CDT for 6 counties in Iowa. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2018, 9:36 AM CDT (14:36 UTC)
- Expired
- Aug 5, 2018, 10:15 AM CDT
- In force
- 39 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, IA, Franklin County, IA, Grundy County, IA, Hamilton County, IA, Hardin County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 104 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.6 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 2041 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
945
WUUS53 KDMX 051436
SVRDMX
IAC023-069-075-079-083-197-051515-
/O.NEW.KDMX.SV.W.0236.180805T1436Z-180805T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
936 AM CDT SUN AUG 5 2018
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Northern Hardin County in central Iowa...
Southeastern Wright County in north central Iowa...
Southern Franklin County in north central Iowa...
Grundy County in central Iowa...
Southern Butler County in north central Iowa...
Northeastern Hamilton County in central Iowa...
* Until 1015 AM CDT.
* At 936 AM CDT, a severe thunderstorm was located 8 miles northwest
of Iowa Falls, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Iowa Falls, Hampton, Grundy Center, Parkersburg, Reinbeck, Ackley,
Shell Rock, Dike, Aplington, Big Wall Lake, Alden, Wellsburg, Dows,
New Hartford, Williams, Steamboat Rock, Holland, Coulter, Stout and
Blairsburg.
This includes Interstate 35 between mile markers 144 and 164.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4250 9384 4273 9356 4272 9255 4247 9255
4247 9254 4230 9253
TIME...MOT...LOC 1436Z 275DEG 48KT 4261 9337
HAIL...1.00IN
WIND...60MPH
$$
Small2 follow-up statements
498
WWUS53 KDMX 051458
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
958 AM CDT SUN AUG 5 2018
IAC197-051507-
/O.CAN.KDMX.SV.W.0236.000000T0000Z-180805T1515Z/
Wright IA-
958 AM CDT SUN AUG 5 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WRIGHT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4247 9362 4256 9354 4256 9350 4260 9350
4273 9338 4272 9255 4247 9255 4247 9254
4230 9254
TIME...MOT...LOC 1457Z 275DEG 48KT 4258 9298
$$
IAC023-069-075-079-083-051515-
/O.CON.KDMX.SV.W.0236.000000T0000Z-180805T1515Z/
Hardin IA-Franklin IA-Grundy IA-Butler IA-Hamilton IA-
958 AM CDT SUN AUG 5 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR NORTHERN HARDIN...SOUTHERN FRANKLIN...GRUNDY...SOUTHERN BUTLER
AND NORTHEASTERN HAMILTON COUNTIES...
At 957 AM CDT, a severe thunderstorm was located near Ackley, or 14
miles southwest of Allison, moving east at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Iowa Falls, Hampton, Grundy Center, Parkersburg, Reinbeck, Ackley,
Shell Rock, Dike, Aplington, Alden, Wellsburg, New Hartford,
Williams, Steamboat Rock, Holland, Coulter, Stout, Geneva, Bradford
and Morrison.
This includes Interstate 35 between mile markers 145 and 148, and
between mile markers 156 and 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4247 9362 4256 9354 4256 9350 4260 9350
4273 9338 4272 9255 4247 9255 4247 9254
4230 9254
TIME...MOT...LOC 1457Z 275DEG 48KT 4258 9298
HAIL...0.88IN
WIND...60MPH
$$
Small992
WWUS53 KDMX 051516
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
1016 AM CDT SUN AUG 5 2018
IAC023-069-075-079-083-051526-
/O.EXP.KDMX.SV.W.0236.000000T0000Z-180805T1515Z/
Hardin IA-Franklin IA-Grundy IA-Butler IA-Hamilton IA-
1016 AM CDT SUN AUG 5 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HARDIN...SOUTHERN
FRANKLIN...GRUNDY...SOUTHERN BUTLER AND NORTHEASTERN HAMILTON
COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds to 40 mph are still possible with this thunderstorm.
LAT...LON 4247 9362 4256 9354 4256 9350 4260 9350
4273 9338 4272 9255 4247 9255 4247 9254
4230 9254
TIME...MOT...LOC 1516Z 270DEG 48KT 4256 9266
$$
SmallWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 7:06 AM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Aug 5, 7:06 AM CDT, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 706 AM CDT Sun Aug 5 2018 ...Updated for Near Term Weather Trends and 12z Aviation Discussion... .UPDATE... Issued at 706 AM CDT Sun Aug 5 2018 Have cancelled the remainder of the severe thunderstorm watch with strongest part of the storms moving east of our forecast area. Have seen some stronger wind gusts behind the main line under the stratiform rain area, which is likely gusts behind entrained to the surface vs a wake low as ambient winds behind this area have returned to light and from the south or southeast. Another area of storms is moving into northwest Iowa with GLM showing a persistent core, but severe risk should be low with these storms moving into a worked over environment. SPC mesoanalysis shows weaker shear than earlier of 25 to 30 knots, but still plenty of MUCAPE to work with. With less than stellar CAM performance, Will maintain some PoPs across the north as this moves eastward this morning. && .DISCUSSION.../Today through Saturday/ Issued at 338 AM CDT Sun Aug 5 2018 Severe thunderstorms complex over southeastern South Dakota has entered northwest Iowa at 3am. These storms have been in an area of weaker inhibition, high instability, and high shear per recent SPC mesoanalysis. GOES-East clean infrared channel showed an increase in overshooting tops from 5 to 7z with latest imagery showing temperatures with these tops of -65 to -70C. Trends in GLM are overall downward, though continue to maintain a high number of flashes with the western end of the bow entering Iowa at 330am. As these storms move farther into Iowa, they will be moving into an environment of stronger inhibition with weaker instability as the best shear moves to the northeast. Primary concern will be gusty winds with hail threat waning. Latest run of convective allowing models (CAMs) are not handling the current situation as well as the previous run or two. The HRRR and ESRL HRRR along with the NBM PPI01 had a fairly good handle and used those to populate PoPs from now through midday. Otherwise today, next series of shortwave troughs will be approaching from the central Rockies this morning reaching Iowa by this afternoon. With lingering convective cloud debris and showers or storms from overnight complex, this should foster a cooler environment over northern Iowa. Meanwhile farther south over southern Iowa, a more sunny sky with southerly winds will boost temperatures well into the 90s. With contrast in temperatures, will have a baroclinic zone/warm front with models indicating this generally over northern Iowa. Depending on degree of recovery, should have at least moderate instability with MLCAPE values between 1500 and 2500 J/kg with deep layer shear increasing this afternoon into this evening as low level jet ramps up. With speed shear increasing and directional shear already in place, may have a small window of a tornado threat this afternoon over northern areas. Damaging wind gusts and large hail, though, will be the primary threat throughout the afternoon into the evening. There will also be heavy rainfall with good moisture transport into the state, deep warm cloud depths of 11,000 feet and precipitable water values of 1.5 to 2 inches tonight. Mean layer flow is 20 to 30 knots, but with orientation quasi-parallel to the boundary, will see some training. Global models minus the NAM and CAMs show northern Iowa as the favored location for the highest rainfall amounts, which will be generally between 0.75 to 1.75 inches with a few localized higher amounts by Monday morning. Widespread flash flooding concerns are mitigated by recent dry weather and mature crops that could use some rainfall. Any flash flooding would be limited to an urban area. Unfortunately, drought stricken southern Iowa will have only paltry rain amounts if any. Showers and storms will linger on Monday as mid-level shortwaves pass over the state and surface front slowly drops southeastward. Modest instability will develop by the afternoon with strong deep layer shear of 40 to 50 knots in place. Overall severe risk is uncertain with SPC lowering from slight over northeast Iowa to marginal over central and southern Iowa. This is due to uncertainty in the location of the front and the lingering morning precipitation. Beyond Monday, flow will begin to transition to northwest on Tuesday as the shortwave troughs exit to the east, which will allow for subsidence and an end to the active pattern. As the ridge amplifies over the western US and northwest flow is established over the area, will have sporadic showers or thunderstorms, but challenging to define those well this far out. Best chance may be on Thursday as upper level forcing drops through the region. Toward late this week into next weekend, the ridge over the west will begin to translate eastward with signs of troughing entering the Pacific Northwest late next weekend. This will mean rising temperatures toward the end of the week just in time for the state fair with highs in the middle 80s to around 90 degrees. && .AVIATION.../For the 12Z TAFS through 12Z Monday morning/ Issued at 648 AM CDT Sun Aug 5 2018 Overnight line of thunderstorms will exit the area in the next hour to two hours with attention turning to northwest Iowa where a new area of thunderstorms is already arriving. These may bring impacts to MCW later this morning, but uncertainty if they will maintain as they move through the area that just had storms. Later today expect additional showers and storms to develop over northern Iowa and sink southward overnight. For now, have handled with VCTS to start with SHRA/VCTS during the most likely time of storms at MCW/FOD/ALO. Future TAFs will likely adding DSM to this group and adjust for any expected impacts. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Ansorge DISCUSSION...Ansorge AVIATION...Ansorge
Hazardous weather outlook, Aug 5, 5:02 AM CDT, 4 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 502 AM CDT Sun Aug 5 2018 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>084-092>094-061015- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Taylor-Ringgold-Decatur- 502 AM CDT Sun Aug 5 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight There is a marginal to slight risk of severe weather with the primary threats being damaging wind gusts and large hail. An isolated tornado or two cannot be ruled out over northern Iowa this afternoon. Locally heavy rain will also be possible late this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Chances for strong to perhaps severe storms will be possible later Monday with the best chances over central to southern Iowa. Otherwise, there will be isolated and sporadic chances for storms later in the week with the severe weather potential yet to be determined. .SPOTTER INFORMATION STATEMENT... Spotters may be needed Sunday afternoon through early Monday morning. IAZ085-086-095>097-061015- Monroe-Wapello-Wayne-Appanoose-Davis- 502 AM CDT Sun Aug 5 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Temperatures well into the 90s and dewpoints in the low 60s will create heat index values in the upper 90s to around 100 degrees. A few strong storms will be possible late tonight into early Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday Chances for strong to perhaps severe storms will be possible later Monday with the best chances over central to southern Iowa. Otherwise, there will be isolated and sporadic chances for storms later in the week with the severe weather potential yet to be determined. .SPOTTER INFORMATION STATEMENT... Spotters may be needed late tonight through early Monday morning. Ansorge
In the hours before
Special weather statement, Aug 5, 5:41 AM CDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Des Moines IA
541 AM CDT SUN AUG 5 2018
IAZ037-047>049-059>061-051115-
Story IA-Boone IA-Jasper IA-Polk IA-Hardin IA-Marshall IA-Dallas IA-
541 AM CDT SUN AUG 5 2018
...GUSTY WINDS TO 50 MPH POSSIBLE...
At 541 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northeast of Roland to near Ames to
near Madrid. Movement was southeast at 60 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Des Moines, Ames, West Des Moines, Ankeny, Urbandale, Marshalltown,
Johnston, Clive, Newton, Altoona, Waukee, Pleasant Hill, Grimes,
Nevada, Windsor Heights, Bondurant, Polk City, Huxley, Saylorville
and Madrid.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
central Iowa.
LAT...LON 4169 9301 4151 9374 4151 9380 4194 9405
4206 9365 4221 9352 4221 9346 4228 9346
4240 9336 4202 9277 4199 9276
TIME...MOT...LOC 1041Z 307DEG 52KT 4229 9333 4201 9357 4192 9388
BeerendsSpecial weather statement, Aug 5, 6:08 AM CDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Des Moines IA
608 AM CDT SUN AUG 5 2018
IAZ027-028-038-039-049-050-051145-
Black Hawk IA-Bremer IA-Tama IA-Grundy IA-Marshall IA-Butler IA-
608 AM CDT SUN AUG 5 2018
...GUSTY WINDS OF 40 TO 50 MPH POSSIBLE...
At 608 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nashua to near Dike to 6 miles north of
Marshalltown. Movement was east at 60 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Waterloo, Cedar Falls, Waverly, Grundy Center, Toledo, Evansdale,
Tama, Jesup, La Porte City, Hudson, Sumner, Denver, Traer, Reinbeck,
Dysart, Tripoli, Shell Rock, Dike, Elk Run Heights and Waterloo
Municipal Airport.
LAT...LON 4230 9230 4191 9230 4189 9232 4210 9294
4251 9266 4291 9257 4291 9208 4230 9206
TIME...MOT...LOC 1108Z 269DEG 51KT 4290 9250 4251 9258 4213 9290
BeerendsSpecial weather statement, Aug 5, 6:28 AM CDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Des Moines IA
628 AM CDT SUN AUG 5 2018
IAZ049-050-060>062-072>075-082>084-051230-
Tama IA-Poweshiek IA-Marion IA-Jasper IA-Clarke IA-Polk IA-Lucas IA-
Marshall IA-Union IA-Madison IA-Mahaska IA-Warren IA-
628 AM CDT SUN AUG 5 2018
...SPECIAL WEATHER STATEMENT...
At 628 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Meskwaki Casino to near Mitchellville to
near Winterset. Movement was southeast at 35 mph.
Winds in excess of 30 to possibly 40 mph will be possible with these
storms.
Locations impacted include...
Des Moines, West Des Moines, Newton, Indianola, Oskaloosa, Pella,
Grinnell, Norwalk, Knoxville, Winterset, Toledo, Montezuma, Carlisle,
Tama, Colfax, Monroe, Pleasantville, Prairie City, Brooklyn and New
Sharon.
LAT...LON 4151 9241 4133 9241 4116 9264 4114 9422
4146 9422 4156 9334 4211 9275 4175 9230
4151 9230
TIME...MOT...LOC 1128Z 322DEG 32KT 4201 9277 4160 9335 4143 9402
BeerendsSpecial weather statement, Aug 5, 7:19 AM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Des Moines IA
719 AM CDT SUN AUG 5 2018
IAZ075-084>086-095>097-051315-
Wapello IA-Appanoose IA-Wayne IA-Lucas IA-Davis IA-Mahaska IA-
Monroe IA-
719 AM CDT SUN AUG 5 2018
...Wind Gusts Between 30 to 40 MPH Possible...
At 717 AM CDT, Doppler radar was tracking a line of strong
thunderstorm over Eddyville, or 9 miles south of Oskaloosa, moving
southeast at 45 mph.
Winds in excess of 30 to possibly 40 mph will be possible with this
storm with the winds occurring ahead of any rain.
Locations impacted include...
Ottumwa, Centerville, Albia, Bloomfield, Eddyville, Ottumwa
Industrial Airport, Lake Sundown, Rathbun Lake, Eldon, Fremont,
Seymour, Moravia, Agency, Moulton, Mystic, Cincinnati, Blakesburg,
Pulaski, Drakesville and Kirkville.
LAT...LON 4100 9318 4117 9265 4134 9242 4133 9241
4116 9241 4116 9218 4060 9218 4058 9309
TIME...MOT...LOC 1217Z 318DEG 37KT 4116 9263
AnsorgeSpecial weather statement, Aug 5, 8:41 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Des Moines IA
841 AM CDT SUN AUG 5 2018
IAZ005-015-023>025-033>036-047-051445-
Hamilton IA-Humboldt IA-Palo Alto IA-Wright IA-Boone IA-Kossuth IA-
Calhoun IA-Sac IA-Webster IA-Pocahontas IA-
841 AM CDT SUN AUG 5 2018
...Strong Thunderstorms over Northwest Iowa...
At 840 AM CDT, Doppler radar was tracking strong thunderstorms 7
miles north of Manson, or 10 miles southeast of Pocahontas, moving
east at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Fort Dodge, Webster City, Clarion, Sac City, Pocahontas, Rockwell
City, Dakota City, Humboldt, Eagle Grove, Manson, Laurens, Gowrie,
Elm Lake, North Twin Lake, Fort Dodge Regional Airport, Big Wall
Lake, South Twin Lake, Dayton, West Bend and Stratford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on a lake, get out of the water and move indoors or inside a
vehicle. Remember, lightning can strike out to 10 miles from the
parent thunderstorm. If you can hear thunder, you are close enough
to be struck by lightning. Move to safe shelter now! Do not be
caught on the water in a thunderstorm.
&&
LAT...LON 4247 9517 4256 9510 4256 9492 4281 9491
4310 9469 4277 9352 4210 9389 4218 9416
4221 9417 4221 9426
TIME...MOT...LOC 1340Z 286DEG 32KT 4263 9452
SmallSpecial weather statement, Aug 5, 9:23 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Des Moines IA
923 AM CDT SUN AUG 5 2018
IAZ025>027-035>038-051515-
Hamilton IA-Wright IA-Grundy IA-Webster IA-Hardin IA-Franklin IA-
Butler IA-
923 AM CDT SUN AUG 5 2018
...Gusty Winds Expected across Northern Iowa...
At 922 AM CDT, Doppler radar was tracking strong thunderstorms near
Big Wall Lake, or 10 miles northeast of Webster City, moving east at
nearly 60 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Webster City, Iowa Falls, Hampton, Clarion, Eldora, Grundy Center,
Allison, Eagle Grove, Parkersburg, Reinbeck, Ackley, Clarksville,
Shell Rock, Dike, Aplington, Elm Lake, Big Wall Lake, Alden,
Wellsburg and Dumont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4230 9255 4237 9418 4265 9397 4278 9389
4290 9257
TIME...MOT...LOC 1422Z 262DEG 53KT 4256 9368
SmallThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 3:53 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Palo Alto, Pocahontas, Sac | 67 min |
| Aug 5, 4:24 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Hamilton, Hancock, Humboldt, Kossuth, Webster and 1 more | 66 min |
| Aug 5, 5:10 AM CDT | Special Weather Statement | DMX | Audubon, Boone, Carroll, Greene | 50 min |
| Aug 5, 5:41 AM CDT | Special Weather Statement | DMX | Jasper, Marshall, Polk, Story | 34 min |
| Aug 5, 6:08 AM CDT | Special Weather Statement | DMX | Black Hawk, Bremer, Tama | 37 min |
| Aug 5, 6:28 AM CDT | Special Weather Statement | DMX | Jasper, Madison, Mahaska, Marion, Poweshiek, Warren | 62 min |
| Aug 5, 7:19 AM CDT | Special Weather Statement | DMX | Appanoose, Davis, Monroe, Wapello | 56 min |
| Aug 5, 8:41 AM CDT | Special Weather Statement | DMX | Calhoun, Humboldt, Palo Alto, Pocahontas, Webster, Wright | 64 min |
| Aug 5, 9:23 AM CDT | Special Weather Statement | DMX | Butler, Franklin, Grundy, Hamilton, Hardin, Wright | 52 min |
| Aug 5, 10:15 AM CDT | Special Weather Statement | DMX | Black Hawk, Boone, Grundy, Hardin, Jasper, Marshall and 3 more | 60 min |
| Aug 5, 5:31 PM CDT | Special Weather Statement | DMX | Poweshiek | 59 min |
| Aug 5, 5:42 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek, Tama | 48 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.